Items where Author is "Neumaier, Arnold"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Bánhelyi, Balázs, Csendes, Tibor, Krisztin, Tibor, Neumaier, Arnold: A bounding scheme for proving the Wright conjecture on delay differential equations.
ACTA POLYTECHNICA HUNGARICA, 15 (1). pp. 163-175. ISSN 1785-8860 (2018)

Bánhelyi, Balázs, Csendes, Tibor, Krisztin, Tibor, Neumaier, Arnold: Global Attractivity of the Zero Solution for Wright's Equation.
SIAM Journal on Applied Dynamical Systems, 13 (1). pp. 537-563. ISSN 1536-0040 (2014)

This list was generated on 2021. április 18. 13:46:40 CEST.